MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 TOTAL HIP BALL 32MM +0; HIP FEMORAL HEAD

DEPUY ORTHOPAEDICS, INC. 1818910 TOTAL HIP BALL 32MM +0; HIP FEMORAL HEAD
Catalog Number 101467000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address painful hip.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: patient was revised to address painful hip.

Brand Name
TOTAL HIP BALL 32MM +0
Common Device Name
HIP FEMORAL HEAD
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key6837804
Report Number1818910-2017-23973
Device Sequence Number117607
Product Code JDI
UDI-Device Identifier10603295001256
UDI-Public10603295001256
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K880269
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number101467000
Device Lot NumberV78EW1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/03/2017
Supplement Date Received by Manufacturer05/22/2018
Initial Report FDA Received Date09/01/2017
Supplement Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;